# SDR 98UAL900321

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952UA
- Make and model: Boeing 737522
- Aircraft serial: 26699
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Component: Hamilton Sta, 763810X
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION FAILED AND CABIN ALTITUDE CLIMBED UNTIL CABIN ALTITUDE WARNING SOUNDED.  *S/D*  CABIN PRESSURE CONTROLLER SWITCHED TO STANDBY MODE AND AIRCRAFT REGAINED PRESSURIZATION CONTROL.  THE CABIN PRESSURE CONTROLLER AND PRESSURE CONTROL PANEL WERE REPLACED.
